Aspects of invariant submanifolds of a f λ -Hsu manifold with complemented frames

P. K. Mathur, P. K. Srivastava

In this paper, we have discussed the aspects of invariant sub manifolds of a f λ -Hsu manifold with complemented frames. The relation between the integrability of Hsu-structure F and that of manifold having f λ -Hsu structure with complemented frames has been established. Some other results concerning the normality of f λ -Hsu structure with complemented frames have also been obtained.

Tbilisi Mathematical Journal, Vol. 12(1) (2019), pp. 45-54